# SDR DXTA2021051742140

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N439QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500542
- Aircraft time: 896 hours, 660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: IN THE ARM POSITION THE CABIN EMERGENCY LIGHTS STAY ILLUMINATED. HALF WAY THROUGH OUR FLIGHT THEY STARTED PULSATING.////SIGN-OFF////REMOVED AND REPLACE EMERGENCY BATTERY PACKS.  IAW EMB-505 AMM 33-52-01-01-010.  OPS CHECK GOOD.
